# SDR COMA0760637

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 10,859 hours, 9,576 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1797
- Condition: Faulty
- Location: Te Flaps
- Part time: 9,240 hours, 8,261 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4950 - EN ROUTE ATL-YYZ FLAPS FAIL CAUTION MESSAGE.  A/C DIVERTED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
